Tuesday, October 19, 2010

Tylenol Stinks (AGAIN!)

Johnson & Johnson's McNeil Consumer Healthcare, is recalling one lot (128,000 bottles) of Tylenol 8 Hour caplets in 50-count bottles because of a musty or moldy odor. This is thought to be caused by trace amounts of 2,4,6-tribromoanisole, a fungicide used to treat packing materials and wooden pallets. Consumers complained of stomach pain, nausea/vomiting and diarrhea after taking the pills.

This is the FIFTH (5th) time Johnson &Johnson has recalled a nonprescription medication because of complaints of an unpleasant odor and their THIRTEENTH (13th) product recall this year.

Click www.tylenol.com or call 1-888-222-6036 if you need instructions on receiving a refund. If you have medical concerns, contact your healthcare provider.


Photo courtesy of Deborah Austin.

2 comments:

WinnyNinny PooPoo said...

Ick!!!! stinky tyenol....oooo yuck!

Parin Stormlaughter said...

I'm as worried about taking Tylenol as I am about taking anything.

Oh, remember the early days when we were told you couldn't take too much Tylenol like you could aspirin?

One Extra-Strength gives me heart symptoms. I discovered that more than 25 years ago, when the Extra-Strength came out.

 
Template by suckmylolly.com